# SDR SWAA2013022112947

- Difficulty date: February 16, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP LOCATED BS 312 AND BL 0 AT FLOOR STRUCTURE OF E/E COMPARTMENT.  REPLACED STRAP LOCATED BS 312-12" TO BS 344+12" AND BL 0 AT FLOOR STRUCTURE OF E/E COMPARTMENT IAW B737-300 SRM 51-10-02 ITEM 8, SRM 51-40-02 AND DWG 65-45834.
